# SDR N6WA2016050201

- Difficulty date: May 2, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 21,028 hours, 14,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Unsecure
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW FELL OFF MAIN CABIN DOOR.  RE-INSTALLED SCREW FROM PAX DOOR INSPECTION PANEL IAW AMM 20-21-00.  NO DEFECTS NOTED.
